Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations

Abstract : We propose two new antidiffusive schemes for advection (or linear transport), one of them being a mixture of Roe's Super-Bee scheme and of the "Ultra-Bee" scheme. We show how to apply these schemes to treat time-dependent first order Hamilton-Jacobi-Bellman equations with discontinuous initial data, possibly infinitely-valued. Numerical tests are proposed, in one and two space dimensions, in order to validate the methods.
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00878221
Contributor : Aurélien Arnoux <>
Submitted on : Monday, November 4, 2013 - 1:39:17 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Links full text

Identifiers

Citation

Olivier Bokanowski, Hasnaa Zidani. Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations. Journal of Scientific Computing, Springer Verlag, 2007, 30 (1), pp.1-33. ⟨10.1007/s10915-005-9017-0⟩. ⟨hal-00878221⟩

Share

Metrics

Record views

305